# SDR CALA2024122601651

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 36,341 hours, 13,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L GIRT BAR BRACKET LOOSE INSP DOOR 1L GIRT BAR, AND FLOOR MOUNTED LIDE BRACKETS, NO DEFECTS NOTED, REF AMM 25-66-02-210-002.
